ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Hamilton's theory of turns generalized to Sp(2,R)

Simon, R and Mukunda, N and Sudarshan, ECG (1989) Hamilton's theory of turns generalized to Sp(2,R). In: Physical Review Letters, 62 (12). pp. 1331-1334.


Download (941kB)


We present a generalization of Hamilton's geometric theory of turns, originally invented for SU(2), to the noncompact group Sp(2,R) relevant in a variety of physical applications.

Item Type: Journal Article
Publication: Physical Review Letters
Publisher: American Physical Society
Additional Information: The copyright of this article belongs to American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 26 Jul 2004
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ac.in/id/eprint/960

Actions (login required)

View Item View Item